Please use this identifier to cite or link to this item:

TitleSpectral stability of Markov systems
Author(s)Duarte, P.
Torres, M. J.
Issue dateFeb-2008
PublisherIOP Publishing
Citation"Nonlinearity". ISSN 0951-7715. 21:3 (2008) 381-397.
Abstract(s)For a class of semigroups of stochastic dynamical systems, $x\mapsto P_x$, where $x$ denotes a state and $P_x$ the state probability transition, we relate its spectral stability with the combinatorial stability of the underlying non-deterministic dynamics, associated to the point-set map $x\mapsto \text{ supp}(P_x)$.
Publisher version
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
ArtigoSS.pdf271,19 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID